Numerical and analytical estimates of existence regions for semi-linear elliptic equations with critical Sobolev exponents in cuboid and cylindrical domains

C J Budd, A R Humphries

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)59-84
Number of pages26
JournalJournal of Computational and Applied Mathematics
Volume151
Issue number1
Publication statusPublished - 2003

Cite this

@article{ef92cc3d525a40f1a12345e2f1378fc0,
title = "Numerical and analytical estimates of existence regions for semi-linear elliptic equations with critical Sobolev exponents in cuboid and cylindrical domains",
author = "Budd, {C J} and Humphries, {A R}",
note = "ID number: ISI:000180362500005",
year = "2003",
language = "English",
volume = "151",
pages = "59--84",
journal = "Journal of Computational and Applied Mathematics",
issn = "0377-0427",
publisher = "Elsevier",
number = "1",

}

TY - JOUR

T1 - Numerical and analytical estimates of existence regions for semi-linear elliptic equations with critical Sobolev exponents in cuboid and cylindrical domains

AU - Budd, C J

AU - Humphries, A R

N1 - ID number: ISI:000180362500005

PY - 2003

Y1 - 2003

M3 - Article

VL - 151

SP - 59

EP - 84

JO - Journal of Computational and Applied Mathematics

JF - Journal of Computational and Applied Mathematics

SN - 0377-0427

IS - 1

ER -